# SDR QXEA200400040

- Difficulty date: January 13, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 4,757 hours, 5,441 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT FLAP SPAR FITTING AND FLAP TRACK FRONT FITTING AT ATTACHMENT TO SPAR REQUIRES REWORK.  MAINTENANCE REPAIRED FITTINGS IAW EO 6-27-147 AND RD 8/4-57-226.
